No Cover Image

Book chapter 538 views

Galois-type extensions and equivariant projectivity

Tomasz Brzezinski Orcid Logo, PM Hajac

Quantum Symmetry in Noncommutative Geometry

Swansea University Author: Tomasz Brzezinski Orcid Logo

Abstract

. To be published by the (Tracts in Mathematics) in , PM Hajac, ed., Preprint 2009 arxiv:0901.0141 (with P.M.Hajac)

Published in: Quantum Symmetry in Noncommutative Geometry
Published: European Mathematical Society Publishing House 2009
URI: https://cronfa.swan.ac.uk/Record/cronfa8011
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2015-03-26T02:42:05Z
last_indexed 2018-02-09T04:36:47Z
id cronfa8011
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2016-12-23T13:56:05.3482957</datestamp><bib-version>v2</bib-version><id>8011</id><entry>2012-02-22</entry><title>Galois-type extensions and equivariant projectivity</title><swanseaauthors><author><sid>30466d840b59627325596fbbb2c82754</sid><ORCID>0000-0001-6270-3439</ORCID><firstname>Tomasz</firstname><surname>Brzezinski</surname><name>Tomasz Brzezinski</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-02-22</date><deptcode>SMA</deptcode><abstract>. To be published by the (Tracts in Mathematics) in , PM Hajac, ed., Preprint 2009 arxiv:0901.0141 (with P.M.Hajac)</abstract><type>Book chapter</type><journal>Quantum Symmetry in Noncommutative Geometry</journal><publisher>European Mathematical Society Publishing House</publisher><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2009</publishedYear><publishedDate>2009-12-31</publishedDate><doi></doi><url/><notes></notes><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2016-12-23T13:56:05.3482957</lastEdited><Created>2012-02-22T13:37:04.0000000</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Tomasz</firstname><surname>Brzezinski</surname><orcid>0000-0001-6270-3439</orcid><order>1</order></author><author><firstname>PM</firstname><surname>Hajac</surname><order>2</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2016-12-23T13:56:05.3482957 v2 8011 2012-02-22 Galois-type extensions and equivariant projectivity 30466d840b59627325596fbbb2c82754 0000-0001-6270-3439 Tomasz Brzezinski Tomasz Brzezinski true false 2012-02-22 SMA . To be published by the (Tracts in Mathematics) in , PM Hajac, ed., Preprint 2009 arxiv:0901.0141 (with P.M.Hajac) Book chapter Quantum Symmetry in Noncommutative Geometry European Mathematical Society Publishing House 31 12 2009 2009-12-31 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2016-12-23T13:56:05.3482957 2012-02-22T13:37:04.0000000 College of Science Mathematics Tomasz Brzezinski 0000-0001-6270-3439 1 PM Hajac 2
title Galois-type extensions and equivariant projectivity
spellingShingle Galois-type extensions and equivariant projectivity
Tomasz Brzezinski
title_short Galois-type extensions and equivariant projectivity
title_full Galois-type extensions and equivariant projectivity
title_fullStr Galois-type extensions and equivariant projectivity
title_full_unstemmed Galois-type extensions and equivariant projectivity
title_sort Galois-type extensions and equivariant projectivity
author_id_str_mv 30466d840b59627325596fbbb2c82754
author_id_fullname_str_mv 30466d840b59627325596fbbb2c82754_***_Tomasz Brzezinski
author Tomasz Brzezinski
author2 Tomasz Brzezinski
PM Hajac
format Book chapter
container_title Quantum Symmetry in Noncommutative Geometry
publishDate 2009
institution Swansea University
publisher European Mathematical Society Publishing House
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
description . To be published by the (Tracts in Mathematics) in , PM Hajac, ed., Preprint 2009 arxiv:0901.0141 (with P.M.Hajac)
published_date 2009-12-31T03:18:25Z
_version_ 1737024345242337280
score 10.898149